BADZIAHIN, D. and LEVESLEY, J. (2007) A note on simultaneous and multiplicative Diophantine approximation on planar curves. Glasgow Mathematical Journal, 49 (2). pp. 367-375. ISSN 1469-509XFull text not available from this repository.
Let $\mathbb C$ be a non-degenerate planar curve. We show that the curve is of Khintchine-type for convergence in the case of simultaneous approximation in $\mathbb R^2$ with two independent approximation functions; that is if a certain sum converges then the set of all points (x,y) on the curve which satisfy simultaneously the inequalities ||qx|| < ψ1(q) and ||qy|| < ψ2(q) infinitely often has induced measure 0. This completes the metric theory for the Lebesgue case. Further, for multiplicative approximation ||qx|| ||qy|| < ψ(q) we establish a Hausdorff measure convergence result for the same class of curves, the first such result for a general class of manifolds in this particular setup.
|Institution:||The University of York|
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||12 Jun 2009 10:23|
|Last Modified:||12 Jun 2009 10:23|
|Publisher:||Nature Publishing Group|